Skip to Content
Excedrin Migraine Relief Medication, 24 Caplets (Pack of 6)

Price:

217.25 CA$


NOW Foods Solutions, Glutathione Skin Brightener with Ceramosides®, Moisturizing and Illuminating, 30 Veg Capsules
NOW Foods Solutions, Glutathione Skin Brightener with Ceramosides®, Moisturizing and Illuminating, 30 Veg Capsules
92.64 CA$
92.64 CA$
Nutricost Tribulus Terrestris Extract 750mg, 120 Capsules (2 Bottles)
Nutricost Tribulus Terrestris Extract 750mg, 120 Capsules (2 Bottles)
92.61 CA$
92.61 CA$

Excedrin Migraine Relief Medication, 24 Caplets (Pack of 6)

https://nutricity.ca/web/image/product.template/123389/image_1920?unique=cd08645
(0 review)
5 sold in last 24 hours
  • Highly Recommended Over-the-Counter Headache Relief
  • Triple Action Formula: Acetaminophen, Aspirin, and Caffeine
  • Helps Block Pain Signals and Enhance Pain Threshold
  • For Fast and Effective Relief
  • Convenient Two-Caplet Dose for Quick Results

217.25 CA$ 217.25 CAD 217.25 CA$ Tax Included

Not Available For Sale

(9.05 CA$ / Units)
4 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Number Of Items
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Acetaminophen
Ingredients Hypromellose, Stearic Acid, Glycol, Titanium Dioxide., Carnauba Wax, Povidone, Microcrystalline Cellulose, Benzoic Acid, Fd&c Blue No. 1, Simethicone, Light Mineral Oil, Polysorbate 20, Acetaminophen 250 Mg, Aspirin 250 Mg, Caffeine 65 Mg, Low-Substituted Hydroxypropyl Cellulose, Sorbitan Monolaurate
Expiry Date Mar 2027
Product Benefits Headache Relief
Number Of Items 6
Specific Uses For Product Arthritis
Product Type Medication
Item Weight 2.4 Pounds
Brand Excedrin
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Excedrin Migraine is a highly rated over-the-counter product designed to provide fast and effective support for occasional headaches. This trusted formula combines acetaminophen, aspirin, and caffeine, working in three ways: helping block discomfort signals, increasing comfort levels, and enhancing the product's overall effectiveness. Convenient and easy to use, just two caplets with a glass of water can help you get back to feeling your best. Excedrin Migraine is a popular choice for those seeking quick relief from head discomfort when used as directed.

Important information

Ingredients

Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65 mg; benzoic acid, carnauba wax, FD&C blue no. 1, hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products